# SDR IPXA09654962

- Difficulty date: March 2, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-300
- Aircraft serial: 27744
- Aircraft time: 32,235 hours, 10,233 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN EQUIPMENT CENTER BS 246 FLOORBEAM ATTACH CLIP 1EA CRACKED AT LBL 50" ( CRACK 0.875" LENGTH ) FUSELAGE BS 246 LBL 50" MAIN EQUIPMENT CENTER FLOORBEAM ATTACH CLIP REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
